# SDR SWAA2021081219069

- Difficulty date: September 29, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Component: Cargo Door
- Component part number: 146A611014
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AFT CARGO DOOR DUE TO EXCESSIVE AMOUNTS OF DAMAGE ON SKIN. (MKD 78-14) / REMOVED & REPLACED AFT CARGO DOOR OPS CHECK GOOD NO LEAKS NOTED REF. B737-700 AMM 52-31-00-400-801 AND 52-31-00-000-801. REMOVABLE COMPONENT: PN OFF: 146A6110-14; SN OFF: 000288; PN ON: 146A6110-29; SN ON: SA002023.
